# SDR DALA1255680183

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10622
- Condition: Corroded
- Location: Fs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT FS 1197 IS CORRODED AT LBL 18-42 AND RBL 24-48 ON THE UPPER CHORD AND THE CHORD IS REPLACED IAW SRM 51-10-02 AND DWG 146T1206, FRAME 3.
